# SDR QXEA0001953

- Difficulty date: July 12, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND AIR CYCLE MACHINE COMPARTMENT FORWARD RIGHT HAND CORNER NOSE LANDING GEAR SIDEWALL FRAME FLANGE BENT SEVERAL PLACES.   REPAIRED IAW HORIZON AIR EA 4-53-1257.
